# SDR SCNA20250408107

- Difficulty date: April 7, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 73,124 hours, 26,175 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Condition: Out Of Position
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER 94406, NR00009: AFT GALLEY ENTRY DOOR , ESCAPE SLIDE SKIRT EXTENDS MORE THAN 10 INCHS AT BOTTOM OF DOOR AND CATCHES ON DOOR SILL. - RESOLUTION: REPOSITIONED SKIRT PER AMM REF 25-66-00,
